EconPapers    
Economics at your fingertips  
 

ON A CONJECTURE OF EDELMAN ON NONPARAMETRIC T-TESTS

Jean-Marie Dufour () and Marc Hallin ()

Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ

Keywords: tests; parameters (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: On a Conjecture of Edelman on Nonparametric T-Tests (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mtl:montec:8917

Access Statistics for this paper

More papers in Cahiers de recherche from Centre interuniversitaire de recherche en économie quantitative, CIREQ Contact information at EDIRC.
Bibliographic data for series maintained by Sharon BREWER ().

 
Page updated 2019-06-19
Handle: RePEc:mtl:montec:8917